ON RULED NON-DEGENERATE SURFACES WITH DARBOUX FRAME IN MINKOWSKI 3-SPACE


Şentürk G. Y. , Yüce S.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.2, pp.499-511, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.499-511

Abstract

In this paper, ruled non-degenerate surfaces with respect to Darboux frame are studied. Characterization of them which are related to the geodesic torsion, the normal curvature and the geodesic curvature with respect to Darboux frame are examined. Furthermore, some special cases of non-null rulings are demonstrated according to Frenet frame {T, N, B} with Darboux frame {T, g, n}. Finally, the integral invariants of these surfaces are examined.